Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Frustrated with SSRI's Michelle41

Posted by Deneb on February 24, 2010, at 10:34:38

In reply to Frustrated with SSRI's, posted by Michelle41 on February 22, 2010, at 2:50:41

Hello Michelle41

Welcome to Psycho-Babble! That sounds like a awful side effect. I hope you find some answers.

Deneb


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Deneb thread:937659
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/937803.html